MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heartburn/Indigestion (1883)
Date of Event 03/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd leading to linx device explant.The linx device was used as part of the anti-reflux procedure.-uneventful anti-reflux procedure and device implant on (b)(6) 2015.-uneventful device explant on (b)(6) 2017 due to ongoing gerd symptoms.Device was noted as tilted downwards anteriorly and 1-2 cm below the gastroesophageal junction; investigation found that the surgeon believed he misplaced the linx device during implant.Removal surgery included a hernia repair.-after device removal, a hiatal hernia repair was performed and a second linx device (model: lxmc16, lot # 8178, serial # (b)(4)) was implanted without issue during the same surgery.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN 55126
MDR Report Key6493342
Report Number3008766073-2017-00042
Device Sequence Number1627551
Product Code LEI
UDI-Device Identifier00855106005172
UDI-Public00855106005172
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/31/2017
Device Model NumberLXC16
Device Lot Number5477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2017
Initial Report FDA Received Date04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age50 YR
Patient Weight85